My husband has been on repiradol for two weeks and as a 59 year old woman I want my husband of 41 years to be the stud muffin he used to be. He is 73 and was a virile man before taking this garbage and he has had every symptom listed above. He came home from the VA last month a zombie and was about as far from the man I married as could be. He couldn't sleep, he paced, he was emotionless and I tried to tell him. For 41 years I kept him far far away from the psyche drugs with good old fashioned pot smoking and he never went to mental health or needed these darned useless pills until we ran out of money and pot in Nevada. 41 years after I flushed some of these same drugs down the toilet and "hooked him" on pot. Pot is a cancer preventative and has so many uses for medicine it is quite ridiculous to keep pushing these poisons, Next thing I expect is him to grow man boobs! He is up late at night and the bottle is labeled "to be taken at night for clear thinking." I want his manhood back and not the zombie the VA has created. At this point I say "SCREW THE VA!"